Tohoku Mathematical Journal

Next Issue
VOL. 69, NO. 3, SECOND SERIES
September, 2017

  • Eduardo González and Hiroshi Iritani:

    Seidel elements and potential functions of holomorphic disc counting

  • Kōta Yoshioka:

    A note on stable sheaves on Enriques surfaces

  • Kwok-Pun Ho:

    Atomic decompositions of weighted Hardy spaces with variable exponents

  • Masataka Tomari and Tadashi Tomaru:

    The maximal ideal cycles over normal surface singularities with ${\Bbb C}^*$-action

  • Katsuhisa Furukawa and Atsushi Ito:

    Gauss maps of toric varieties

  • Tadahiro Oh and Oana Pocovnicu:

    A remark on almost sure global well-posedness of the energy-critical defocusing nonlinear wave equations in the periodic setting

Last update on 2017/06/28